# SDR UALA2009021900559

- Difficulty date: February 19, 2009
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N128UA
- Make and model: Boeing 747422
- Aircraft serial: 30023
- Aircraft time: 35,914 hours, 4,329 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL ON SEATS 46C, 57C AND BETWEEN 9B AND 10B ARE INOP.  RECONNECTED EEL WIRES AT SEAT 46C & OTTOMAN BETWEEN 9B & 10B.  REPLACED LIGHT AT 57C.  ALL OP CHECK OKAY.
